# SDR 08FDEA00708

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5797402000660
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP FAIRING 535CB IS DELAMINATED. REPAIRED LT WING FLAP FAIRING 535CB BY REMOVING DELAMINATED SKIN AND CORE SECTION AND APPLYING NEW CORE SECTION AND FIBERGLASS OVERLAY REPAIR IAW SRM 57-20-35. RESTORED FINISH IAW SRM 51-75-10.
